Journal article icon

Journal article

Four-fold Massey products in Galois cohomology

Abstract:

In this paper, we develop a new necessary and sufficient condition for the vanishing of -Massey products of elements in the modulo- Galois cohomology of a field. This new description allows us to define a splitting variety for -Massey products, which is shown in the appendix to satisfy a local-to-global principle over number fields. As a consequence, we prove that, for a number field, all such -Massey products vanish whenever they are defined. This provides new explicit restrictions on th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/S0010437X18007297

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Cambridge University Press Publisher's website
Journal:
Compositio Mathematica Journal website
Volume:
154
Issue:
9
Pages:
1921-1959
Publication date:
2018-08-17
Acceptance date:
2018-03-26
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
Pubs id:
pubs:854091
URN:
uri:6f186033-5083-4ee3-a460-e5d6acaf2f79
UUID:
uuid:6f186033-5083-4ee3-a460-e5d6acaf2f79
Local pid:
pubs:854091

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP